# SDR SWIA200820303

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 15,078 hours, 12,045 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT 14TH STAGE DUCT WARNING MESSAGE ON DESCENT, SECURED ENGINE.  (FLT 4785)REPLACED LEFT PRSOV AND 14TH STAGE VALVES.
